# SDR UALA2013051503377

- Difficulty date: May 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,092 hours, 14,780 cycles
- Engine: Pwa PW4060
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL SWITCH SLOW.  REPLACED SWITCH ASSY.
